Skip to content
MALE LOSS OF ORGASM
avatar
MCCOMB63 posted:
FOR ALL THE PEOPLE TRYING TO FIGURE OUT YOUR LOSS OF SENSATIONS DURING ORGASM.( I HAD "O") ....I HAVE FINALLY FIGURED OUT THE PROBLEM...FOR PROBABLY MOST PEOPLE......I HAVE HAD THIS PROBLEM FOR OVER 15 YEARS....I FOUND A WEBSITE AFTER A LOT OF SEARCHING ...THAT CAME UP WITH THE ANSWER. IF YOU ARE TAKING A BETA-BLOCKER....ie. INDERAL...TOPROL.....THEY ARE CAUSING THE PROBLEM...MOST SITES SAY ED OR SEXUAL PROBLEMS...THEY DON'T MENTION LOSS OF ORGASM...I HAVE LOOKED ON THIS SITE AND MANY OTHERS WITH NO ANSWER TO THIS PROBLEM....TRUST ME I GOT THE FEELING BACK...MY LIFE BACK I'M 63. MAKE SURE YOU TALK TO YOUR DOCTOR TO SLOWLY REDUCE THIS MEDICATION...YOU SHOULDN'T JUST STOP....MAY CAUSE SEVERE HEART PROBLEMS...GOOD LUCK...LET ME KNOW
Was this Helpful?
5 of 10 found this helpful
Reply
 
avatar
georgiagail responded:
Many medications can have sexual side effects. These include antidepressants, antipsychotics, etc. The attached provides an excellent list of medications that may interefere with such:

http://www.healthcentral.com/static/pp/pdf_guides/sexcon.pdf

Before one stops any of these it is important to discuss the medical consequences of doing so and how to go about discontinuing them with ones medical provider.

Gail


Helpful Tips

sexually frustrated 2
fighting is healthy in a relationship as long as it's calm and there are boundaries set on both sides. there is bad fighting or as you ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website